Aa
Aa
A
A
A
Close
Avatar universal

migraine medication

my daughter was recently changed from amitriptilyne to nortriptilyne and has experienced a great deal of dizziness and almost passing out.  Is this normal.
2 Responses
875426 tn?1325528416
I took nortyptiline but a doctor had me stop because I was having rapid heart rate with it.  Can she or you take her pulse and see if it's fast?  I also felt something like a zombie on that medication as well, I recall.  I think she should take it easy, not getting up much and Monday, call the doctor about discontinuing the medication.
875426 tn?1325528416
oops- it looked like you had posted this today before I responded!  I hope she's already discontinued the medication then!
You must join this user group in order to participate in this discussion.

You are reading content posted in the Migraineurs Support Group

Didn't find the answer you were looking for?
Ask a question
Popular Resources
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.
In You Can Prevent a Stroke, Dr. Joshua Yamamoto and Dr. Kristin Thomas help us understand what we can do to prevent a stroke.